MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD PREPSTAIN SLIDE PROCESSOR; MICROSCOPE SLIDE MAKER/STAINER IVD

BECTON DICKINSON & CO. (SPARKS) BD PREPSTAIN SLIDE PROCESSOR; MICROSCOPE SLIDE MAKER/STAINER IVD
Catalog Number 490100
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.4.Medical device expiration date: unknown a device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported after using prepstain tecan us ii, the serial number on the instrument was incorrect.It was found that the serial number of the instrument is a duplicate serial number to another instrument in the field.No adverse impact was reported regarding the patient or user.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary- introduction the complaint alleges labeling issues associated with the prepstain instrument (catalog number 490100 serial number tps0020).Customer interlux reached out to our helpdesk team to help with resolving issue, described in wo-04015738.After investigation it turned out, that we don't have this sn sold/shipped to 6050 market (lithuania).Instrument with the exact sn is currently located in lublin (poland) as reagent rental.Material #: 490100 serial #:(b)(6) returned material analysis no physical samples were received as part of this complaint; however, photographs of the issue were provided and reviewed, confirming no issue with poland prepstain instrument investigational testing/ review investigation revealed this case is related to another instrument with the same s/n tps0020.The other instrument is installed in lithuania (kaunas) and under control of the local distributor.Communications with this distributor has revealed no traceability to their installed instrument.In poland (lublin- this device is fully traceable) and in lithuania (kaunas- origin of this device cannot be traced).Poland instrument was released back to customer for normal use.Service history review revealed no previous complaints for this issue.Conclusion / outcome complaint is an unconfirmed failure of the instrument.The root cause cannot be determined with the information provided.Review of risk management files confirms there are no new or modified risks associated with this failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.

Brand Name
BD PREPSTAIN SLIDE PROCESSOR
Common Device Name
MICROSCOPE SLIDE MAKER/STAINER IVD
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key22473405
Report Number1119779-2025-01740
Device Sequence Number14477381
Product Code MKQ
UDI-Device Identifier00382904901004
UDI-Public(01)00382904901004
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P970018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number490100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Initial Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/17/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown